# SDR 95ZZZX6516

- Difficulty date: September 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911LW
- Make and model: Bell 222
- Aircraft serial: 47520
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Coupling
- Part number: 222044672101
- Condition: Corroded
- Location: Main Drive
- Part time: 368 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTER COUPLING - CORROSION FOUND ON SPLINES REPEATEDLY IN THIS AREA ON MANY OF BHT 222'S MAIN DRIVESHAFTS.  SUSPECT FAULTY GREASE.  REMOVED AND REPLACED.
